# SDR AALA202304114258

- Difficulty date: April 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 24,828 hours, 11,409 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT FLIGHT ATTENDANT STATION FLASHLIGHT BATTERY DEPLETED. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER AMM 25-22-41 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
